# SDR ASAA0792305

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A75101
- Condition: Cracked
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR SUPPORT INTERCOSTAL AT BS 500 H TO BS 500I LBL 24 FOUND CRACKED FWD CARGO PIT FLOOR SUPPORT INTERCOSTAL AT BS 500H TO BS 500I LBL 24.  REPLACED WITH MADE REPAIR PART IAW B 737 900 SRM 53 30 53.
